Title

2-Dimensional Random-Walk In Presence Of A Partially Reflecting Barrier

RIS ID

73495

Publication Details

Cressie, N. A. (1974). 2-Dimensional Random-Walk In Presence Of A Partially Reflecting Barrier. Journal Of Applied Probability, 11 (1), 199-205.

Abstract

A general two~dimensiona1 random walk is considered with a barrier along the y-axis. Absorption probabilities are derived when the barrier is absorbing, and when it is semi-reflecting.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.2307/3212599